Cookies?
Library Header Image
LSE Research Online LSE Library Services

The shape of the risk premium : evidence from a semiparametric generalized autoregressive conditional heteroscedasticity model

Linton, Oliver and Perron, B (2003) The shape of the risk premium : evidence from a semiparametric generalized autoregressive conditional heteroscedasticity model. Journal of Business and Economic Statistics, 21 (3). pp. 354-367. ISSN 0735-0015

Full text not available from this repository.

Item Type: Article
Sets: Collections > Economists Online
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 27 Apr 2007
URL: http://eprints.lse.ac.uk/1565/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only